# SDR SIMA20311

- Difficulty date: July 21, 2000
- Submitted: October 2, 2000
- Operation: Air carrier
- Aircraft: N310DK
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 310
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: S5317400020001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-2 INSPECTION, MAINTENANCE REPORTED, THE FORWARD BULKHEAD, FRAME 1, PITTED AT SEVEN O''CLOCK POSITION.  MAINTENANCE REPAIRED THE FORWARD BULKHEAD IAW SRM 53-11-10 FIGURE 402.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
